Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6622
Title: Sul teorema di Radon-Nikodym nel caso non \sigma -finito
Authors: Volčič, Aljoša
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Aljoša Volčič, "Sul teorema di Radon-Nikodym nel caso non \sigma -finito", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 42-53.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: In questo lavoro sono ripresi alcuni risultati di L E. Segal, A. C. Zaanen e J. L. Kelley, riguardanti il teorema di Radon-Nikodym nel caso non σ-fìnito. Si dimostrano due teoremi (teorema 3.1 e teorema 5.1) che caratterizzano Ia validità del detto teorema con opportune condizioni sulla relazione tra gli insiemi che sono σ-finiti rispetto ad una misura ed un suo integrale indefinito qualunque.
In this paper we start from previous results obtained by L E. Segal, A. C. Zaanen and J. L. Kelley m the Radon-Nikodym theorem in the non σ-fìnite case. We prove two theorems (theorem 3.1 and theorem 5.1) characterizing the validity of the Radon-Nikodym theorem with proper conditions on sets, which are σ-finite with respect to a measure and its arbitrary indefinite integral.
URI: http://hdl.handle.net/10077/6622
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:
File Description SizeFormat 
VolcicRendMat02.pdf849.1 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

566
checked on Feb 23, 2018

Download(s)

221
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.